Affordable Access

Publisher Website

Finite-difference operators in anisotropic inhomogeneous dielectrics: General case

Authors
Journal
Journal of Computational Physics
0021-9991
Publisher
Elsevier
Publication Date
Volume
95
Issue
2
Identifiers
DOI: 10.1016/0021-9991(91)90282-p

Abstract

Abstract This work is aimed at the obtention of finite-difference equations for inhomogeneous anisotropic media for the general case of free orientation of eigen-vectors. Equations corresponding to boundary points are established.

There are no comments yet on this publication. Be the first to share your thoughts.